Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Betnovate-N, skin sensitivity , rashes, pus filled pimples, solution ? AAAAAAA ..i had used betnovate-N for 2 years caused my skin very sensitive and rashes came.. pus filled pimples are coming..recently i met my local doctor and he said it takes 6 months to 1 year to recover...i was scared..pls help there any solution for this
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  658
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Never go for self medication,Betnovate N cream might be prescribed by a doctor but you continued for so much long time by your self.
Long time used steroid can cause skin rough,sensitive.
Now go for long course of antibiotics like Doxycyclin and only antibiotic cream so long infection and pus formation is there.
Go for face wash 3-4 times a daycontaining good cleansing agent.
After wards go for branded pimple cream.
Avoid stress and take plenty of water.
Ok and bye.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor